# SDR CA140808003

- Difficulty date: August 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Aircraft: N825SA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5869
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AC SERIAL 5869 CABLES PRESENT MANUFACTURING DEFECTS AT EVERY +/- 70 INCHES ON THE STRANDED CONDUCTOR. THE DEFECT CAN BE DEFINED AS BULGE AND/OR LUMP AND/OR BIRD-CAGING. WIRE INSULATION PRESENTS NO CRACKS, NICKS OR HOLES AT DEFECT LOCATION AND THE MINIMUM THICKNESS IS MET (PER JUDD DISCLOSURE LETTER DATED NOVEMBER 14TH, 2012) THE POTENTIAL EFFECT OF THIS ISSUE CAN BE THE REDUCTION OF THE SIZE OF THE WIRES. THERE ARE NOT HOT SPOT/SMOKE/FIRE EVENTS REPORTED IN PRODUCTION OR SERVICE.
